Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 32, NWS Northern Indiana

May 13, 2011

NWS Northern Indiana issued this small craft advisory at May 13, 2011, 4:21 AM EDT. It took effect at May 14, 2011, 8:00 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 13, 2011, 4:21 AM EDT (08:21 UTC)
In effect from
May 14, 2011, 8:00 AM EDT
Expired
May 17, 2011, 11:04 AM EDT
In force
3 days
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WHUS73 KIWX 130821
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 AM EDT FRI MAY 13 2011

LMZ043-046-131630-
/O.NEW.KIWX.SC.Y.0032.110514T1200Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
421 AM EDT FRI MAY 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 6 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO
6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 10 TO 20 KNOTS BY SATURDAY
  MORNING AND CONTINUE THROUGH MONDAY NIGHT.

* WAVES: WAVES OF 3 TO 6 FEET ARE EXPECTED DURING THIS PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
16 follow-up statements
854 
WHUS73 KIWX 131430
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 AM EDT FRI MAY 13 2011

LMZ043-046-132230-
/O.CON.KIWX.SC.Y.0032.110514T1200Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1030 AM EDT FRI MAY 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
6 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 10 TO 20 KNOTS BY SATURDAY 
  MORNING AND CONTINUE THROUGH MONDAY NIGHT. 

* WAVES: WAVES OF 3 TO 6 FEET ARE EXPECTED DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
052 
WHUS73 KIWX 132110
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT FRI MAY 13 2011

LMZ043-046-140515-
/O.CON.KIWX.SC.Y.0032.110514T1200Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
510 PM EDT FRI MAY 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
6 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 10 TO 20 KNOTS BY SATURDAY 
  MORNING AND CONTINUE THROUGH MONDAY NIGHT. 

* WAVES: WAVES OF 3 TO 6 FEET ARE EXPECTED DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
019 
WHUS73 KIWX 140155
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT FRI MAY 13 2011

LMZ043-046-141000-
/O.CON.KIWX.SC.Y.0032.110514T1200Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
955 PM EDT FRI MAY 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
6 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 10 TO 20 KNOTS BY SATURDAY 
  MORNING AND CONTINUE THROUGH MONDAY NIGHT. 

* WAVES: WAVES OF 3 TO 6 FEET ARE EXPECTED DURING THIS PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
730 
WHUS73 KIWX 140841
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 AM EDT SAT MAY 14 2011

LMZ043-046-141645-
/O.CON.KIWX.SC.Y.0032.110514T1200Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
441 AM EDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS SATURDAY MORNING THROUGH
  MONDAY NIGHT. GUSTS TO 25 KNOTS SUNDAY AND SUNDAY NIGHT.

* WAVES: WAVES GENERALLY 3 TO 6 FEET EXPECTED DURING THIS
  PERIOD...EXCEPT BUILDING TO 5 TO 8 FEET SUNDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
302 
WHUS73 KIWX 141348
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
948 AM EDT SAT MAY 14 2011

LMZ043-046-142200-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
948 AM EDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: WAVES 3 TO 6 FEET BUILDING TO 5 TO 8 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
886 
WHUS73 KIWX 142019
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 PM EDT SAT MAY 14 2011

LMZ043-046-150430-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 PM EDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 10 TO 25 KNOTS WITH AN OCCASIONAL GUST TO 30 
  KNOTS.

* WAVES: GENERALLY 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
034 
WHUS73 KIWX 150225
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 PM EDT SAT MAY 14 2011

LMZ043-046-151030-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1025 PM EDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 10 TO 25 KNOTS WITH AN OCCASIONAL GUST TO 
  30 KNOTS. 

* WAVES: GENERALLY 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
018 
WHUS73 KIWX 150906
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
506 AM EDT SUN MAY 15 2011

LMZ043-046-151715-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
506 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  TODAY...DIMINISHING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  TONIGHT THROUGH MONDAY EVENING. 

* WAVES: GENERALLY 6 TO 10 FEET...SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
578 
WHUS73 KIWX 151427
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT SUN MAY 15 2011

LMZ043-046-152230-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  TODAY...DIMINISHING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  TONIGHT THROUGH MONDAY EVENING. 

* WAVES: GENERALLY 5 TO 10 FEET...SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
502 
WHUS73 KIWX 152030
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EDT SUN MAY 15 2011

LMZ043-046-160430-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
430 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  EVENING...DIMINISHING MONDAY TO 10 TO 20 KNOTS.

* WAVES: GENERALLY 5 TO 8 FEET...SUBSIDING MONDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
245 
WHUS73 KIWX 160052
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT SUN MAY 15 2011

LMZ043-046-160900-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
852 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS.

* WAVES: GENERALLY 5 TO 8 FEET...SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
712 
WHUS73 KIWX 160747
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
347 AM EDT MON MAY 16 2011

LMZ043-046-161630-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
347 AM EDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: GENERALLY 4 TO 8 FEET...SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
884 
WHUS73 KIWX 161431
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 AM EDT MON MAY 16 2011

LMZ043-046-162245-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1031 AM EDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS
  TODAY...DIMINISHING TO 10 TO 20 KNOTS TONIGHT.

* WAVES: GENERALLY 4 TO 8 FEET...SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
203 
WHUS73 KIWX 161949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT MON MAY 16 2011

LMZ043-046-170400-
/O.CON.KIWX.SC.Y.0032.000000T0000Z-110517T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS: NORTH WIND 10 TO 20 KNOTS. GUSTS UP TO 25 KNOTS IN THE
  EVENING.

* WAVES: WAVES 4 TO 7 FEET SUBSIDING TO 3 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
254 
WHUS73 KIWX 170747
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
347 AM EDT TUE MAY 17 2011

LMZ043-046-171800-
/O.EXT.KIWX.SC.Y.0032.000000T0000Z-110517T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
347 AM EDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS: NORTH WIND 10 TO 20 KNOTS. 

* WAVES: WAVES 3 TO 5 FEET SUBSIDING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
065 
WHUS73 KIWX 171504
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 AM EDT TUE MAY 17 2011

LMZ043-046-171615-
/O.CAN.KIWX.SC.Y.0032.000000T0000Z-110517T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1104 AM EDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW LEVELS HAZARDOUS TO SMALL
CRAFT. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at May 13, 3:17 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 13, 3:17 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 AM EDT FRI MAY 13 2011

.SHORT TERM...

CLOSED LOW OVER NRN KS THIS MORNING EXPECTED TO CONTINUE MOVG SLOWLY
ESE TO THE LWR OH VALLEY BY SAT MORNING. BROAD AREA OF SFC LOW
PRESSURE AND ASSOCIATED CDFNT FROM WI-KS SHOULD ALSO MOVE ESE
TODAY AS THE UPR LOW APPROACHES. MOISTURE CONVERGENCE ALONG THIS
FRONT EXPECTED TO HELP GENERATE SOME MODERATE INSTABILITY...ESPCLY
ACROSS SE 1/2 OF CWA THIS AFTN AND PROVIDE WK FORCING FOR SCT
TSTMS. LIGHT WINDS WILL MAKE THESE STORMS SLOW MOVERS AND WITH
PRECIP WATER STILL >1" OVER THE AREA... STORMS COULD DUMP SOME
LOCALLY HEAVY RAINFALL.

MOVEMENT OF THE UPR LOW OVER THE REMAINDER OF THE WEEKEND
BECOMES MORE UNCERTAIN AS 00Z GFS LIFTS THE LOW NORTH INTO
CENTRAL INDIANA WHILE NAM CONTS A SLOW ESEWD TRACK ACROSS KY. BOTH
SOLUTIONS SUGGEST POTENTIAL FOR HEAVY RAINFALL IN DEFORMATION ZONE
NORTH OF THE UPR LOW AND WHILE THIS SEEMS REASONABLE THE
CONSIDERABLY DIFFERENT TRACKS FROM THE MODELS MAKE DETERMINING
LOCATION OF THE HEAVY RAINFALL QUESTIONABLE ATTM AND THUS HAVE
A BROAD BRUSH MODERATE QPF.

TEMPS WILL REMAIN WELL ABOVE NORMAL TODAY, BUT THERMAL RIDGE WILL
MOVE TO THE EAST SO EXPECT HIGHS WILL BE A LITTLE COOLER THAN
YDAY... IN THE L-M80S EXCEPT ONLY IN THE M70S NEAR LM WHERE WINDS
WILL GO NW THIS MORNING. THIS NW-SE COOL-WARM GRADIENT SHOULD
PERSIST OVER THE WEEKEND AS BROAD SFC LOW TO OUR WEST THIS MORNING
DEEPENS OVER OH AND BECOMES STNRY WITH STRONGEST CAA REMAINING OVER
NW PORTION OF THE CWA THROUGH THE WEEKEND.

&&

.LONG TERM...SUNDAY THROUGH THURSDAY

BLOCKED FLOW PATTERN ACROSS NOAM WILL PERSIST THROUGH THE
PERIOD...WITH BELOW NORMAL TEMPS EXPECTED AS A BROAD CENTRAL CONUS
UPPER TROUGH SHIFTS SLOWLY EWD WITH AN OMEGA TYPE BLOCKING RIDGE
SETTING UP ACROSS THE HIGHS PLAINS AND CENTRAL CANADA.

THE LATEST WATER VAPOR LOOP SHOWS TWO DISTINCT MID LEVEL
CIRCULATIONS...ONE ACROSS KANSAS AND ANOTHER ACROSS MANITOBA. LATEST
MODEL GUIDANCE PROPAGATES THE KANSAS WAVE EWD INTO THE OH VALLEY BY
SUNDAY...WHILE COINCIDENTALLY DROPPING THE MANITOBA WAVE SWD INTO
THE MID MS VALLEY. THE RESULT WILL BE A DEEPENING AND INTENSIFYING
FRONTAL CIRCULATION AND INCREASING MID LEVEL DEFORMATION FORCING
ACROSS THE SOUTHERN GREAT LAKES...WITH A BAND OF RAIN EXPECTED TO
PIVOT SEWD THROUGH THE FA SUNDAY INTO SUNDAY NIGHT. BEST CHANCES
APPEAR TO BE IN THE NORTH SUNDAY AND ACROSS SOUTHEASTERN PORTIONS OF
THE FA SUNDAY NIGHT.

THE INTERACTION OF THE TWO ABOVE MENTIONED PV ANOMALIES...AND
SEVERAL MORE IMPULSES DIVING SWD AROUND THE WESTERN PERIPHERY OF THE
UPPER TROUGH...WILL LIKELY COMBINE TO CARVE OUT A HIGHLY ANOMALOUS
DEEP CLOSED UPPER LOW SOMEWHERE ACROSS THE EASTERN US BY THE MIDDLE
OF NEXT WEEK. AS EXPECTED...MODELS DIFFER GREATLY ON
TIMING/PLACEMENT AND HOW MUCH RETROGRESSION TAKES PLACE. WITH THIS
SPREAD WILL MAKE NO CHANGES BEYOND MONDAY. THIS LEAVES US WITH AN
OPTIMISTIC DRY FCST TUESDAY THROUGH THURSDAY. POPS MIGHT EVENTUALLY
BE NEEDED IF WESTERN TRENDS OF THE OPERATIONAL ECMWF AND GFS
CONTINUE. REGARDLESS...CHANCES FOR MORE WIDESPREAD HEAVIER RAINFALL
WILL RESIDE EAST OF THE AREA GIVEN EXPECTED ORIENTATION OF MASS
FIELDS AND DEEPER MOISTURE EAST OF FA AND PV ANOMALY.

&&

.AVIATION.../06Z TAFS/
ISOLATED SHOWERS OVER THE AREA EARLY THIS MORNING WITH CONSIDERABLE
MID/HIGH LEVEL DEBRIS CLOUDS. SOME ELEVATED INSTABILITY IN PLACE SO
ISOLATED CONVECTION MAY PERSIST OVERNIGHT... BUT POPS TOO LOW TO
MENTION IN TAFS. EXPECT CLOUD COVER WILL LIMIT RADIATIONAL COOLING
AND REMOVED BR RESTRICTION FROM SBN TAF FOR EARLY THIS MORNING.
CDFNT MOVG INTO THE AREA THIS AFTN SHOULD CAUSE SCT TSTMS. AGAIN
GIVEN JUST SCT POPS HELD OFF ADDING TO TAFS ATTM, BUT DID MENTION
CB'S. CONVECTION EXPECTED TO TRANSITION TO MORE WIDESPREAD SHOWERS
TONIGHT AS DEFORMATION ZONE NE OF APCHG UPR LOW OVERSPREADS THE
AREA. THIS SHOULD LOWER FLYING CONDITIONS INTO MVFR RANGE OR LOWER
LATE TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT
Hazardous weather outlook, May 12, 10:44 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 PM EDT THU MAY 12 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-140245-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1044 PM EDT THU MAY 12 2011 /944 PM CDT THU MAY 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED. SOME OF THE STORMS COULD
CONTAIN GUSTY WINDS AND SMALL HAIL...BUT SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SATURDAY.
ISOLATED SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-140245-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1044 PM EDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. SOME OF THE STORMS COULD
CONTAIN SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SATURDAY.

STRONG NORTH WINDS AND HIGH WAVES ARE EXPECTED OVER THE WEEKEND
AND EARLY NEXT WEEK... RESULTING IN HAZARDOUS CONDITIONS FOR SMALL
CRAFT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 12, 10:33 PM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1033 PM EDT THU MAY 12 2011

MIZ077-078-130300-
BERRIEN MI-CASS MI-
1033 PM EDT THU MAY 12 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN CASS COUNTIES IN
SOUTHWEST MICHIGAN...

AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NILES...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DOWAGIAC AND CASSOPOLIS...
  SUMNERVILLE...
  POKAGON...
  INDIAN LAKE...
  DAILEY AND SANDY BEACH...
  LA GRANGE...MAGICIAN LAKE AND DIAMOND LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4193 8589 4178 8628 4194 8641 4208 8613
      4208 8601
TIME...MOT...LOC 0232Z 239DEG 15KT 4191 8624
Special weather statement, May 13, 3:31 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
331 AM EDT FRI MAY 13 2011

INZ015-022-023-130800-
CASS IN-FULTON IN-MIAMI IN-
331 AM EDT FRI MAY 13 2011

...THUNDERSTORMS MOVING TOWARD NORTHERN CASS...NORTHERN MIAMI AND
SOUTHEASTERN FULTON COUNTIES IN NORTH CENTRAL INDIANA...

AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR LOGANSPORT...MOVING NORTHEAST AT 15 MPH.

WINDS GUSTS UP TO 35 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS WITH UP TO A HALF INCH OF RAIN IN AN
HOUR...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MEXICO...
  ADAMSBORO...
  METEA AND FLETCHER...
  HOOVER AND NEW WAVERLY...
  TWELVE MILE AND FULTON...
  DEEDSVILLE...NYENA LAKE AND DENVER...

LAT...LON 4086 8651 4106 8608 4084 8594 4081 8595
      4070 8641
TIME...MOT...LOC 0730Z 244DEG 14KT 4082 8633

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:31 AM EDTSpecial Weather StatementIWXCass29 min
May 13, 1:10 PM EDTSpecial Weather StatementIWXWhite35 min
May 13, 1:59 PM EDTSpecial Weather StatementIWXBlackford, Grant, Jay, Miami, Wells16 min
May 13, 2:39 PM EDTSpecial Weather StatementIWXPulaski36 min
May 13, 3:06 PM EDTSpecial Weather StatementIWXHuntington24 min
May 13, 3:53 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke37 min
May 13, 4:28 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall15 min
May 13, 5:01 PM EDTSpecial Weather StatementIWXSaint Joseph14 min
May 13, 5:41 PM EDTAreal Flood AdvisoryIWXPaulding3 hr
May 13, 6:16 PM EDTSpecial Weather StatementIWXPutnam29 min
May 13, 6:37 PM EDTSpecial Weather StatementIWXPutnam23 min
May 13, 6:38 PM EDTSpecial Weather StatementIWXPutnam22 min
May 12, 10:00 PM EDTSpecial Weather StatementIWXCass30 min
May 12, 10:07 PM EDTSpecial Weather StatementIWXVan Buren23 min
May 12, 10:33 PM EDTSpecial Weather StatementIWXCass27 min
May 13, 4:50 PM EDTSpecial Weather StatementIWXCass25 min
May 13, 5:33 PM EDTAreal Flood AdvisoryIWXCass3 hr
May 13, 7:21 PM EDTAreal Flood AdvisoryIWXHillsdale7 hr

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.